# SDR AALA202008269003

- Difficulty date: August 14, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PANEL BREAK ASSEMBLY AT STA540 BETWEEN BL 0 AND RBL 30, MEASURING L=1.25 IN, W=0.004 IN, D=0.02 IN. REPLACED BREAK ASSEMBLY WITH NEW IAW SRM 51-10-02.
